# SDR DHL2003801068

- Difficulty date: May 6, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 56563501
- Condition: Delaminated
- Location: Wing To Body
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE UPPER FILLET NR 706 INTERNAL SKIN DELAMINATED (STA 912.000-980.000).  REMOVED AND REPLACED LT WING TO FUSELAGE UPPER FILLET NR 706 (STA 912.000-980.000) IAW SRM 51-1-21 PG 1.
